# SDR 3103

- Difficulty date: October 7, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: VPBNH
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 261
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F

## Discrepancy

FIRE ALARM NR 1 ENGINE ON FINAL APPROACH. AFTER LANDING, SMOKE DETECTED FIRE BOTTLES WERE DISCHARGED.  ENGINE REPLACED.
